# SDR SWAA990477

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 6544624
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION IN ALL FOUR OF THE RT MAIN LANDING GEAR RETRACT ACTUATOR ATTACH FITTING BEAM HOLES.  REMOVED AND REPLACED MLG ACTUATOR ATTACH FITTING PER MM AND EO-99-0188.
